Who's got other medical problems because of the meds your taking?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Racket Ball
New Member

Date Joined Apr 2007
Total Posts : 12
   Posted 4/10/2007 10:48 AM (GMT -6)   
Isn't it hard enough to have to live with BP, but on top of it I was also diagnosed with hypothryroidism and IBS.  All due to the meds I am taking.  I have days where my thyroid is so unbearable I would truly prefer going through a manic episode!!  And I can't tell you how many times I have had to cancel plans with my husband, friends, family because of the horrible stomach aches I get.
Has any one else been diagnosed with other medical conditions because of your meds?
I hope they're is someone because I feel a bit lost. eyes

Veteran Member

Date Joined Mar 2007
Total Posts : 672
   Posted 4/10/2007 11:02 AM (GMT -6)   
HI I am sorry this has happened to you.. I was taking Tegretol and I ended up with a massive rash from it. and had to go off of it. I was diappointed because I felt so good on the med.
Can you share which drug  that led to the hypothroidism.?
ps before that I took zyrexa. and my hair started falling out and I had cravings of carbs. around the clock.... so went off that med.

Regular Member

Date Joined Apr 2007
Total Posts : 150
   Posted 4/10/2007 11:10 AM (GMT -6)   
What medicine messed up your thyroid? I've only taken Risperdal and the side effects were so miserable I could only stay on it for about 2 months. Although I didn't have any lasting effects, once I stopped the medicine the side effects went away. I'm now on Lamictal for 1 day now and we'll see what happens with this one.
I'm so sorry for what you go through, that's horrible that in order to fix one problem we create another one.

Racket Ball
New Member

Date Joined Apr 2007
Total Posts : 12
   Posted 4/10/2007 11:32 AM (GMT -6)   
The cause of my problems is Lithobid!! Granted my mania is very much under control and I am truly blessed to have that, but after being on this med for almost 5 years can take it's effect on ones body.

It truly does suck that the meds we have to take mess with us in some form or another.

I just don't get how it can make me feel good in one way and then make me feel horible another way. It just frustrating that I have to take another pill to correct what another is doing to my body!!

I just have never heard of anyone getting hypothyroidism because of a med!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 10:21 AM (GMT -6)
There are a total of 2,712,300 posts in 299,082 threads.
View Active Threads

Who's Online
This forum has 153663 registered members. Please welcome our newest member, mjhygtfrdewsa.
306 Guest(s), 19 Registered Member(s) are currently online.  Details
DBwithUC, PeteZa, Bololidat, pmdancer, Boiga, Tagier, jboy145, Jesper Poulsen, ontheflipside, VLou*, smlafleur, rachael88, pmm73, exqualls, Rixaroo, breakfastclub1, Jeanne T, dfgvceftyuzq, Tim Tam

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer